Name: Dr.Mustapha, K. A. | Phone: 7199 | Off. Loc: 5-203/5 | Email: kassem@kfupm.edu.sa |
---|
Teaching assignment
# | Course | Section | Period | Location | Activity | Days |
---|---|---|---|---|---|---|
1 | MATH202 | 15 | 11:30AM | 63-127 | LEC | MW |
2 | MATH202 | 17 | 10:00AM | 63-127 | LEC | MW |
Office Hours (Phone: Office: )
Sunday | Monday | Tuesday | Wednesday | Thursday |
---|---|---|---|---|
07:30-08:00 10:00-11:00 |
|
07:30-08:00 10:00-11:00 |
|
07:30-08:00 10:00-11:00 |
Sno | Publications | Year | Status |
---|---|---|---|
[1] | S. Karaa, K. A. Mustapha, and A. K. Pani, "Finite volume element method for two-dimensional fractional subdiffusion problems," IMA Journal of Numerical Analysis, vol. 37, pp. 945-964, 2017. | 2017 | Published |
[2] | S. Karaa, K. A. Mustapha, and A. K. Pani, "Optimal error analysis of a FEM for fractional diffusion problems by energy argument," Journal of Scientific Computing, 2017. | 2017 | Published |
[3] | A. D. Obembe, M. E. Hossain, K. A. Mustapha, and S. A. Abu-Khamsin, "A modified memory-based mathematical model describing fluid flow in porous media," Computers & Mathematics with Applications, vol. 73, pp. 1385-1402, 2017. | 2017 | Published |
[4] | Furati, K. M., O. S. Iyiola, and K. Mustapha, "An inverse source problem for a two-parameter anomalous diffusion with local time datum," Computers & Mathematics with Applications, vol. 73, pp. 1008-1015, Mar. 2017. | 2017 | Published |
[5] | Mustapha, K. A., Abdallah, B. S., Furati, K. M., and Nour, M., "A discontinuous Galerkin method for time fractional diffusion equations with variable coefficients," Numerical Algorithms, vol. 73, no. 2, pp. 517-534, Oct. 2016. | 2016 | Published |
[6] | Le, K. M., Mclean, W., and Mustapha, K. A., "Numerical solution of the time-fractional Fokker-Planck equation with general forcing," SIAM Journal on Numerical Analysis, vol. 54, pp. 1763-1784, Apr. 2016. | 2016 | Published |
[7] | Mustapha, K. A., Nour, M, and Cockburn, B, "Convergence and superconvergence analyses of HDG methods for time fractional diffusion problems," Advances in Computational Mathematics, vol. 42, pp. 377-393, Feb. 2016. | 2016 | Published |
[8] | Mustapha, K. A., "Time-stepping discontinuous Galerkin methods for fractional diffusion problems," Numerische Mathematik, vol. 130, pp. 497-516, 2015. | 2015 | Published |
[9] | McLean, W. and K. A. Mustapha, "Time-stepping error bounds for fractional diffusion problems with non-smooth initial data," Journal of Computational Physics, pp. 201-217, 2015. | 2015 | Published |
[10] | Cockburn, B. and K. A. Mustapha, "A hybridizable discontinuous Galerkin method for fractional diffusion problems," Numerische Mathematik, vol. 130, pp. 293-314, 2015. | 2015 | Published |
[11] | Mustapha, K. A. and Schoetzau, D., "Well-posedness of hp-version discontinuous Galerkin methods for fractional diffusion wave equations," IMA Journal of Numerical Analysis, vol. 34, no. 4, pp. 1226-1246, 2014. | 2014 | Published |
[12] | Mustapha, K. A., B. S. Abdallah, and K. M. Furati, "A discontinuous Petrov-Galerkin method for time-fractional diffusion equations," SIAM Journal on Numerical Analysis, vol. 52, no. 5, pp. 2512-2529, 2014. | 2014 | Published |
[13] | Mustapha, K. A. and McLean, W., "Superconvergence of a discontinuous Galerkin method for fractional diffusion and wave equations," SIAM Journal on Numerical Analysis, vol. 51, no. 1, pp. 491-515, 2013. | 2013 | Published |
[14] | Mustapha, K. A. and Ryan, Jennifer, "Post-processing discontinuous Galerkin solutions to Volterra integro-di erential equations: Analysis and Simulations," Journal of Computational and Applied Mathematics, vol. 253, pp. 89-103, 2013. | 2013 | Published |
[15] | Mustapha, K. A., "A Superconvergent discontinuous Galerkin method for Volterra integro-differential equations," Mathematics of Computation, vol. 82, pp. 1987-2005, 2013. | 2013 | Published |
[16] | Mustapha, K. A. and J. H. AlMutawa, "A finite difference method for an anomalous sub-diffusion equation, theory and applications," Numerical Algorithms, vol. 61, pp. 525-543, 2012. | 2012 | Published |
[17] | Mustapha, K. A. and McLean, W., "Uniform convergence for a discontinuous Galerkin, time stepping method applied to a fractional diffusion equation," IMA Journal of Numerical Analysis, vol. 32, pp. 906-925, 2012. | 2012 | Published |
[18] | Mustapha, K. A., Brunner, H, Mustapha, H, and Schotzau, D, "An $hp$-version discontinuous Galerkin method for integro-differential equations of parabolic type," SIAM Journal on Numerical Analysis, vol. 49, pp. 1369-1396, 2011. | 2011 | Published |
[19] | Mustapha, K. A., "An implicit finite difference in time and finite elements in space of a sub-diffusion equation with a positive-type memory term," IMA Journal of Numerical Analysis, vol. 31, no. 2, pp. 719-739, 2011. | 2011 | Published |
[20] | Mustapha, K. A. and McLean, W., "Piecewise-linear, discontinuous Galerkin method for a fractional diffusion equation," Numerical Algorithms, vol. 56, pp. 159-184, 2011. | 2011 | Published |
[21] | Mustapha, K. A., "The hp- and h-versions of the discontinuous and local discontinuous Galerkin methods for one-dimensional singularly perturbed models," Applied Numerical Mathematics, vol. 61, no. 12, pp. 1223-1236, 2011. | 2011 | Published |
[22] | Mustapha, H, Ghorayeb, A, K. A. Mustapha, and Saramito, P, "An efficient parallel mixed method for flow simulations in heterogeneous geolagical media," International Journal of Computer Mathematics, vol. 87, pp. 607-618, 2010. | 2010 | Published |
[23] | Mustapha, H., Ghorayeb, A., and K. A. Mustapha, "Underground flow simulations using parallel finite element method," Computers & Geosciences, vol. 36, no. 2, pp. 161-166, 2010. | 2010 | Published |
[24] | Mustapha, K. A. and Mustapha, H., "A second-order accurate numerical method for a semi-linear integro-differential equation with a weakly singular kernel ," IMA Journal of Numerical Analysis, vol. 30, pp. 555-578, 2010. | 2010 | Published |
[25] | W. Mclean and K. A. Mustapha, "Convergence analysis of the discontinuous Galerkin method for sub-diffusion equations," Numerical Algorithms, vol. 52, pp. 69-88, 2009. | 2009 | Published |
[26] | Mustapha, K. A., "Numerical solution of a sub-diffusion equation with a smooth kernel," Journal of Computational and Applied Mathematics, vol. 231, pp. 735-744, 2009. | 2009 | Published |
[27] | Mustapha, K. A. and Mclean,W, "Discontinuous Galerkin method for an evolution equation with a memory term of positive type," Mathematics of Computation, vol. 78, pp. 1975-1995, 2009. | 2009 | Published |
[28] | B. Bialecki, M. Ganesh, and K. A. Mustapha, "An ADI Petrov-Galerkin method with quadrature for parabolic problems," Numerical Methods for Partial Differential Equations, vol. 25, pp. 1129-1148, 2009. | 2009 | Published |
[29] | Mustapha, K. A., "A Petrov-Galerkin method for integro-differential equations with a memory term," Australian & New Zealand Industrial and Applied Mathematics Journal, vol. 50, pp. 610-624, 2008. | 2008 | Published |
[30] | Mustapha, K. A. and Mustapha, H., "A quadrature finite element method for semi-linear second order hyperbolic problems," Numerical Methods for Partial Differential Equations, vol. 24, pp. 350-367, 2008. | 2008 | Published |
[31] | H. Mustapha and K. A. Mustapha, "A new approach to simulating flow in discrete fracture networks with an optimised mesh," SIAM Journal on Scientific Computing, vol. 29, pp. 1439-1459, 2007. | 2007 | Published |
[32] | M. Ganesh and K. A. Mustapha, "A fully discrete H^1-Galerkin method with quadrature for nonlinear advection-diffusion-reaction equations," Numerical Algorithms, vol. 43, pp. 355-383, 2007. | 2007 | Published |
[33] | K. Mustapha and W. Mclean, "A second-order accurate numerical method for a fractional wave equation," Numerische Mathematik, vol. 105, pp. 481-510, 2007. | 2007 | Published |
[34] | B. Bialecki, M. Ganesh, and K. A. Mustapha, "A Petrov-Galerkin method with quadrature for semilinear second-order hyperbolic problems," Numerical Methods for Partial Differential Equations, vol. 22, pp. 1052-1069, 2006. | 2006 | Published |
[35] | M. Ganesh and K. A. Mustapha, "A Crank--Nicolson and ADI Galerkin method with quadrature for hyperbolic problems," Numerical Methods for Partial Differential Equations, vol. 21, pp. 57-79, 2005. | 2005 | Published |
[36] | B. Bialecki, M. Ganesh, and K. A. Mustapha, "A Crank--Nicolson Petrov-Galerkin method with quadrature for semilinear parabolic problems," Numerical Methods for Partial Differential Equations, vol. 21, pp. 918-937, 2005. | 2005 | Published |
[37] | M. Ganesh, R. Grigorieff, and K. A. Mustapha, "Discrete Petrov-Galerkin scheme for boundary value differential and integral problems: Theory and Application," Mathematical and Computer Modelling, vol. 40, pp. 1323-1334, 2004. | 2004 | Published |
[38] | B. Bialecki, M. Ganesh, and K. A. Mustapha, "A Petrov- Galerkin method with quadrature for elliptic boundary value problems," IMA Journal of Numerical Analysis, vol. 24, pp. 157-177, 2004. | 2004 | Published |
[39] | M. Ganesh and K. A. Mustapha, "A diffusion-modified quadrature FEM for non-linear reaction diffusion equations," Australian & New Zealand Industrial and Applied Mathematics Journal, vol. 45, pp. 486-503, 2004. | 2004 | Published |
# | Title | PI/Coordinaor | Members | Sponsor | Grant | Ref # | S-Date | E-Date | Month | Status |
---|---|---|---|---|---|---|---|---|---|---|
1 | Efficient Numerical Methods for Simulating Fractional Diffusion models | Mustapha, K. A. | Cockburn, B J. H. Al-Smail J. H. AlMutawa | NSTIP | Sep 2014 | Sep 2016 | 24 | Approved | ||
2 | Hybridizable discontinuous Galerkin method for sub-diffusion problems | Mustapha, K. A. | Bernardo Cockburn | SABIC | Fast Track | FT131011 | Mar 2014 | Sep 2015 | 18 | In Progress |
3 | High order accurate numerical solutions for time fractional diffusion problems | K. A. Mustapha | K. M. Furati | SABIC | Fast Track | FT131001 | Dec 2013 | Dec 2014 | 12 | In Progress |
4 | Highly stable numerical methods for a class of non-local time dependent problems | K. A. Mustapha | SABIC | Fast Track | SB101020 | May 2011 | Nov 2012 | 18 | Completed | |
5 | An alternating direction implicit finite elements for solving second order time dependent problems | Mustapha, K. A. | KFUPM | Internal Research | IN070356 | May 2007 | May 2008 | 12 | Completed | |
6 | An efficient numerical solution for semi-linear fractional order partial differential equations | Mustapha, K. A. | SABIC | Fast Track | SB070019 | Sep 2007 | Aug 2008 | 12 | Completed |
Course | Section | Semester | F1,F2.. :Final Exams, E1,E2..:Majors Q1,.. :Quizzes H1,.. : Homework& S1,.: Syllabus |
---|---|---|---|
MATH202 | 15 | 182 | |
MATH202 | 17 | 182 | |
MATH102 | 14 | 181 | |
MATH572 | 01 | 181 | |
MATH102 | 05 | 172 | Q1 Q2 Q3 Q4 |
MATH571 | 01 | 172 | E1 F1 |
MATH673 | 01 | 171 | E1 F1 |
MATH690 | 01 | 171 | E1 F1 |
MATH202 | 05 | 163 |
Q1
Q2
Q3
Q4
(See section: 06 ) |
MATH202 | 06 | 163 |
(See section: 05 ) |
MATH102 | 11 | 162 | Q4 Q3 |
MATH571 | 01 | 162 | S1 E1 F1 |
MATH102 | 07 | 161 | Q1 Q2 Q4 |
MATH102 | 09 | 161 |
(See section: 07 ) |
MATH102 | 16 | 152 | Q1 Q2 Q3 |
MATH572 | 01 | 152 | S1 |
MATH102 | 01 | 151 | E1 E2 F1 Q1 Q2 Q3 Q4 |
MATH102 | 04 | 151 |
(See section: 01 ) |
MATH260 | 01 | 143 | S1 Q1 Q2 Q3 Q4 F1 E1 E2 |
MATH260 | 02 | 143 |
S1
(See section: 01 ) |
MATH102 | 11 | 142 | Q2 Q3 Q4 S1 |
MATH102 | 26 | 142 |
(See section: 11 ) |
MATH202 | 05 | 141 |
(See section: 09 ) |
MATH202 | 09 | 141 |
Q1
Q2
Q3
Q4
(See section: 05 ) |
MATH102 | 15 | 132 | Q1 Q2 Q3 Q5 |
MATH572 | 01 | 132 | S1 Q1 F1 |
MATH202 | 03 | 131 | S1 Q1 Q2 Q3 Q4 Q5 Q6 E1 E2 F1 |
MATH102 | 18 | 122 | Q1 Q2 Q3 S1 |
MATH102 | 23 | 122 |
(See section: 18 ) |
MATH102 | 06 | 121 | S1 Q1 Q2 Q3 Q4 |
MATH572 | 01 | 121 | S1 F1 |
MATH102 | 20 | 112 | Q1 Q2 Q3 |
MATH470 | 01 | 112 | F1 |
MATH102 | 10 | 111 | Q1 Q2 Q3 |
MATH102 | 12 | 111 |
(See section: 10 ) |
MATH102 | 18 | 102 | Q1 Q2 Q3 Q4 |
MATH513 | 01 | 102 | S1 E1 F1 |
MATH102 | 04 | 101 | Q1 Q2 Q3 Q4 |
MATH572 | 01 | 101 | S1 E1 F1 O1 |
MATH102 | 31 | 092 | S1 Q1 Q2 Q3 |
MATH102 | 32 | 092 |
(See section: 31 ) |
MATH102 | 01 | 091 | F1 E1 E2 S1 Q1 Q2 Q3 |
MATH102 | 02 | 091 |
(See section: 01 ) |
MATH102 | 03 | 091 |
(See section: 01 ) |
MATH513 | 01 | 082 | E1 E2 S1 E3 |
MATH574 | 01 | 082 | O1 O2 O3 S1 |
MATH202 | 03 | 081 |
(See section: 05 ) |
MATH202 | 07 | 081 |
(See section: 06 ) |
MATH202 | 08 | 081 |
(See section: 06 ) |
MATH301 | 03 | 072 | |
MATH301 | 03 | 072 | |
MATH301 | 03 | 072 | S2 Q1 Q2 Q3 Q4 E2 F1 |
MATH321 | 02 | 072 | S2 E2 E1 F1 |
MATH260 | 02 | 071 | S1 E1 E2 Q1 Q3 Q2 |
MATH260 | 04 | 071 | S1 Q1 Q2 Q3 E1 E2 |
MATH202 | 04 | 061 | E1 E2 S1 F1 |
MATH202 | 05 | 061 | E1 E2 F1 |
# | Title | View |
---|